Date: Mar 28, 2013 4:41 PM
Author: HOPEINCHRIST
Subject: Re: A NEW PRIME CONJECTURE

On Wednesday, March 27, 2013 7:52:12 AM UTC-5, lut...@gmail.com wrote:
> A new conjecture about primes _____________________________ Any number ending by 1,3,7 or 9 leads to an infinity of primes ending by that number. For instance, the number 9999 leads to the primes 49999, 59999, 79999, 139999, 179999, 199999, 239999, 289999, 329999, 379999, 389999, 409999, 419999, 529999, etc.

VERY INTERESTING

We have just published the Spiral set up of prime numbers , these numbers are at Half line value of the Spiral at 22 , NOTE the similarities , these values are part of the same spiral,placement, spiral halfline 22. we are using the spiral cords

(487*499)+(499*22)=(499*509) Halfline number 22

(4987*4999)+(4999*22)=(4999*5009)- Halfline number 22

The coordinates used as in our published papers paper are simply the alternate prime ahead and behind. The base for spiral halfline value is 22 at prime 89 . I am not going to share this with too many American mathematicians here because thier jealosies, and too much obsession with the old here because they hate all things new. All my published papers are as follows:

REFERENCES:

[1] The unified Theorem at -1 (Vedic Zero), International Journal of Mathematics research, 2(2) (2013221-251

References
[1] Cameron .V, The disproof and fall of the Riemann?s hypothesis by quadratic base: The correct variable distribution of prime numbers by the clear mathematics of the half-line values (?Chan function?) of prime numbers, International Journal of Applied Mathematical Research, 2 (1) (2013) 103-110.
[2] Cameron V, den Otter T. Prime numbers 2012. Jam Sci 2012; 8(7):329-334]. (ISSN: 1545-1003), http://www.jofamericanscience.org.
[3] Cameron V, Prime number Coordinates and calculus J Am Sci, 2012; 8(10):9-10]. (ISSN: 1545-1003).http://www.jofamericanscience.org
[4] Prime number19, Vedic Zero and the fall of western mathematics by theorem. International journal of applied mathematical research 2(1) (2013)111-115
[5] The rational variability of all empty space by prime number: International journal of applied mathematical research, 2(2) (2013)157-174

Show trimmed content

Click here to Reply


(